advertisement
Question
Posted by: irene | 2010-02-16

Spotting and unsafe sex

i used the 3 months injection and i was about to have my periods because i had a lot of spotting and then i had unsafe sex and everything disappeared since then.Could i be pregnant and if not can i go and inject the 3 months injection?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are up to date with your injections, pregnancy would be unlikely. Many women do not have periods on the injectable.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: IRENE | 2010-02-18

I HAVENT BEEN UP TO DATE WITH THE INJECTION AND I REALISE THAT MY PERIODS WERE ABOUT TO RESUME AND THEN THE SPOTTING STOPPED AFTER INTERCOURSE.

Reply to IRENE
Posted by: gynaedoc | 2010-02-18

If you are up to date with your injections, pregnancy would be unlikely. Many women do not have periods on the injectable.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement